# SDR MALA050619

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 16,376 hours, 15,970 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING C1 INSPECTION, FOUND A DENT ON THE RIGHT OUTBOARD FLAP TAB ABOUT 6 INCHES FROM INBOARD END AND 5 INCHES FROM BOTTOM OF THE TAB.
